Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Cardiology Symptoms
Question: feeling faint & rapid heartrate
|Chery159 - Fri Dec 28, 2007 3:52 pm||
I am a 48 year old female with past history of arrythmia diagnosed non-life threatening, I excercise 6 days a week, cardio and weight training, however, after climbing only one flight of stairs, standing still, or putting my arms over my head I become faint and weak, and my heartrate becomes rapid which in turn also induces my arrythmia. I also notice if I just keep moving at a moderate rate it will pass. Other symptoms that may or may not be of significance are an enlarged neck vein, and an extremely strong abdominal aortic beat. I have always, since a small child been unable to endure high intensity sports without feeling faint. I can however, jog, do moderate aerobic activity without any problems. I am being treated for Hashimotos thyroiditis which is controlled, and have been checked for anemia and electrolyte imbalance.
|Dr. Chan Lowe - Fri Dec 28, 2007 9:57 pm||
I would recommend you see your doctor about this. It sounds like you may have some problems with low blood pressure that may be being exacerbated by the things you mention. They may also be inducing a heart rhythm that is compromising blood flow some causing the symptoms you are feeling.
If you have a cardiologist that sees you it would be good to follow up with him about this.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.